# SDR SWAA043547

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 32,785 hours, 28,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C16280
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD ENTRY DOOR EVAC SLIDE FWD AND AFT GIRT BAR FLOOR FITTINGS BRACKETS, CORRODED.  REMOVED AND REPLACED FWD AND AFT GIRT BAR FITTINGS PER SRM.
